# SDR SIMA20190223002

- Difficulty date: February 23, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 7,597 hours, 5,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM NRWC 026-DFW-01025 ITEM 1" REF TO NRWC 026-DFW-01024. STRINGER 29L BETWEEN FRAMES 92 AND 93 IS DAMAGED WITH POSSIABLE CREASE OR CRACK. PICTURES SENT TO ENG. MAJOR REPAIR. C/A-COMPLIED WITH ERS-EJ-53MR-3681.
